# SDR HNAA2024010400002

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 43,045 hours, 40,054 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CA MFD INTERMITTENT ON TAKE OFF ROLL.   R & R 200 CA MFD DISPLAY PER AMM 34-22-01 OPS CHECK GOOD PER AMM 34-22-00 A/C OK FOR SERVICE.
